Korean J. Math. Vol. 29 No. 4 (2021) pp.785-800
DOI: https://doi.org/10.11568/kjm.2021.29.4.785

On bounds for the derivative of analytic functions at the boundary

Main Article Content

Bülent Nafi Örnek
Tuğba Akyel


In this paper, we obtain a new boundary version of the Schwarz lemma for analytic function. We give sharp upper bounds for $\left\vert f^{\prime}(0)\right\vert $ and sharp lower bounds for $\left\vert f^{\prime}(c)\right\vert $ with $c\in \partial D=\left\{ z:\left\vert z\right\vert=1\right\} $. Thus we present some new inequalities for analytic functions. Also, we estimate the modulus of the angular derivative of the function $f(z) $ from below according to the second Taylor coefficients of $f$ about $z=0$ and $z=z_{0}\neq 0.$ Thanks to these inequalities, we see the relation between $\vert f^{\prime }(0)\vert$ and $\Re f(0).$ Similarly, we see the relation between $\Re f(0)$ and $\vert f^{\prime }(c)\vert$ for some $c\in\partial D.$ The sharpness of these inequalities is also proved.

Article Details


[1] T. Akyel and B.N. O ̈rnek, Some remarks on Schwarz lemma at the boundary, Filomat, 31 (13) (2017), 4139–4151. Google Scholar

[2] T.A. Azero ̆glu and B.N. O ̈rnek, A refined Schwarz inequality on the boundary, Complex Variables and Elliptic Equations, 58 (2013), 571–577. Google Scholar

[3] H. P. Boas, Julius and Julia: Mastering the art of the Schwarz lemma, American Mathematical Monthly, 117 (2010), 770–785. Google Scholar

[4] V. N. Dubinin, The Schwarz inequality on the boundary for functions regular in the disc, J. Math. Sci., 122 (2004), 3623–3629. Google Scholar

[5] G. M. Golusin, Geometric Theory of Functions of Complex Variable Translations of Mathematical Monographs 26, American Mathematical Society, 1969. Google Scholar

[6] Z. Huang, D. Zhao and H. Li, A boundary Schwarz lemma for pluriharmonic mappings between the unit polydiscs of any dimensions, Filomat, 34 (2020), 3151–3160. Google Scholar

[7] M. Mateljevi c, N. Mutavdzc, B.N. O rnek,Note on some classes of holomorphic functions related to Jack's and Schwarz's Lemma DOI: 10.13140/RG.2.2.25744.15369, ResearchGate. Google Scholar

[8] P. R. Mercer, Sharpened versions of the Schwarz Lemma, Journal of Mathematical Analysis and Applications, 205 (1997), 508–511. Google Scholar

[9] P. R. Mercer, Boundary Schwarz inequalities arising from Rogosinski’s lemma, Journal of Classical Analysis, 12 (2018), 93–97. Google Scholar

[10] P. R. Mercer, An improved Schwarz Lemma at the boundary, Open Mathematics, 16 (2018), 1140–1144. Google Scholar

[11] R. Osserman, A sharp Schwarz inequality on the boundary, Proc. Amer. Math. Soc., 128 (2000), 3513–3517. Google Scholar

[12] B. N. O ̈rnek, Bounds of Hankel determinants for analytic function, Korean J. Math., 28 (4) (2020), 699–715. Google Scholar

[13] B. N. Ornek and T. Du ̈zenli, Boundary analysis for the derivative of driving point impedance functions, IEEE Transactions on Circuits and Systems II: Express Briefs, 65 (9) (2018), 1149– 1153. Google Scholar

[14] Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992. Google Scholar

[15] H. Unkelbach, U ̈ber die Randverzerrung bei konformer Abbildung, Mathematische Zeitschrift, 43 (1938), 739–742. Google Scholar